W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT351418 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
04/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to reoperation and component migration.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2015, the patient underwent an unknown procedure utilizing gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3 and contralateral leg).On follow up date of (b)(6) 2023 (ct scan), reportedly, the patient came in during a routine visit for an aneurysm (size unknown) and not the actual follow up of initial implant, where, the physician noticed that there was neck dilation with high neck angle that had lost the graft seal apposition on the proximal end of the excluder graft and the graft dropped into the aneurysm sac migrating distally (migration distance unknown) and the physician decided to intervene.On (b)(6) 2023, the patient underwent a zone 9-infrarenal reintervention utilizing two gore® tag® conformable thoracic stent graft with active control system.The devices were implanted from the renal arteries down to the existing endograft as the excluder device would not stay in place due to the patient's aorta diameter being large, hence, the physician opted to use the tag devices.The patient tolerated the procedure.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: · one non-contrast set of imaging available for evaluation: post-implantation ct dated 3/10/2023.· difficult to confirm if there is more than one left renal artery with available imaging.· diameter just distal to a left renal artery appears to be ~40mm.· diameter ~8mm distal to this left renal artery appears to be ~47mm.· diameter 15mm distal to this left renal artery appears to be ~55mm.· the proximal circumferential device is 59mm-71mm distal to this left renal artery.Thereby, confirming lack of proximal device apposition.· maximum aortic diameter appears to be 74.5mm x 75.1mm.· considering the description summary stating the date of implantation was in 2015 and proximal aortic diameters, these findings are consistent with a device migration.· cannot confirm exact length of migration without an earlier set of post implantation imaging.